Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Yaz birth control for around 3 or 4 months now. A few weeks ago I went home for the weekend (I'm a college student) and I forgot my pills at school, so I missed three days. I followed the directions, started a new pack and used condoms when I had sex for a week. When I had my period that month it was much shorter than normal, and instead of blood it was a really dark brown, almost black poop-like substance (which was discharged from my vagina) and I never actually saw any blood. This month the same thing is happening. Is this weird discharge a normal side-effect of the birth control, like is this really my period or is there something wrong?!!! Please help, I am freaking out and don't know what is going on!!!

Loading...

Hey I'm having the same concern right now, the SAME thing just happened to me mine's not black, it's still red but it's just like clumps or whatever you said and it doesn't seem like any actual blood.... this isn't a pregnancy sign or anything is it? Did yours go away??
Reply

Loading...